MURAL - Maynooth University Research Archive Library



    Simultaneous Diophantine approximation of integral polynomials in the different metrics


    Budarina, Natalia and Dickinson, Detta (2008) Simultaneous Diophantine approximation of integral polynomials in the different metrics. Chebyshevskii Sbornik, 9 (1). pp. 169-184.

    [img]
    Preview
    Download (3MB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    There is no abstract available for this article.

    Item Type: Article
    Keywords: Diophantine approximation; integral polynomials;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 4838
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 19 Mar 2014 16:31
    Journal or Publication Title: Chebyshevskii Sbornik
    Publisher: Tula State Pedagogical University
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year